Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPHE RECURSIF")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 11 of 11

  • Page / 1

Export

Selection :

  • and

RECURSIVE COLORINGS OF HIGHLY RECURSIVE GRAPHSKIERSTEAD HA.1981; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1981; VOL. 32; NO 6; PP. 1279-1290; BIBL. 13 REF.Article

On Schmerl's effective version of Brooks' theoremTVERBERG, H.Journal of combinatorial theory. Series B. 1984, Vol 37, Num 1, pp 27-30, issn 0095-8956Article

EVOLUTIONARY DRAWING FORMALIZATION IN AN ENGINEERING DATABASE ENVIRONMENTBUCHMANN AP; KUNII TL.1979; COMPSAC 79. INTERNATIONAL COMPUTER SOFTWARE AND APPLICATIONS CONFERENCE. 3/1979/CHICAGO IL; USA; NEW YORK: IEEE; DA. 1979; PP. 732-737; BIBL. 17 REF.Conference Paper

A DESIGN PROCESS FORMALIZATIONHARADA M; KUNII TL.1979; COMPSAC 79. INTERNATIONAL COMPUTER SOFTWARE AND APPLICATIONS CONFERENCE. 3/1979/CHICAGO IL; USA; NEW YORK: IEEE; DA. 1979; PP. 367-373; BIBL. 9 REF.Conference Paper

Hamiltonian paths in infinite graphsHAREL, D.Israel Journal of Mathematics. 1991, Vol 76, Num 3, pp 317-336, issn 0021-2172Article

On-line coloring and recursive graph theoryKIERSTEAD, H. A; PENRICE, S. G; TROTTER, W. T et al.SIAM journal on discrete mathematics (Print). 1994, Vol 7, Num 1, pp 72-89, issn 0895-4801Article

On the complexity of finding the chromatic number of a recursive graph. I: The bounded caseBEIGEL, R; GASARCH, W. I.Annals of pure and applied logic. 1989, Vol 45, Num 1, pp 1-38, issn 0168-0072, 38 p.Article

Pancyclicity of recursive circulant graphsARAKI, Toru; SHIBATA, Yukio.Information processing letters. 2002, Vol 81, Num 4, pp 187-190, issn 0020-0190Article

On the complexity of finding the chromatic number of a recursive graph. II: The unbounded caseBEIGEL, R; GASARCH, W. I.Annals of pure and applied logic. 1989, Vol 45, Num 3, pp 227-246, issn 0168-0072Article

Complexité des systèmes d'information : une famille de mesures de la complexité scalaire d'un schéma d'architectureCASEAU, Yves; KROB, Daniel; PEYRONNET, Sylvain et al.Génie logiciel (1995). 2007, Num 82, pp 23-30, issn 1265-1397, 8 p.Article

On the strength of König's duality theorem for infinite bipartite graphsAHARONI, R; MAGIDOR, M; SHORE, R. A et al.Journal of combinatorial theory. Series B. 1992, Vol 54, Num 2, pp 257-290, issn 0095-8956Article

  • Page / 1